RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Muradyan Rudol'f Muradovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:168
Abstract pages:1556
Full texts:551
References:124
Academician of National Academy of Sciences of Armenia
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person24036
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/505147

Publications in Math-Net.Ru
1981
1. R. M. Muradyan, “On discrete subgroups of the three-dimensional rotation group”, TMF, 46:3 (1981),  335–347  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 46:3 (1981), 219–227  isi
1979
2. V. A. Matveev, R. M. Muradyan, A. N. Tavkhelidze, “A method of quark counting for inclusive processes”, TMF, 40:3 (1979),  329–339  mathnet  mathscinet; Theoret. and Math. Phys., 40:3 (1979), 778–785  isi
1973
3. V. A. Matveev, R. M. Muradyan, A. N. Tavkhelidze, “Scaling in strong interactions”, TMF, 15:3 (1973),  332–339  mathnet; Theoret. and Math. Phys., 15:3 (1973), 559–564
1971
4. R. M. Muradyan, M. P. Chavleishvili, “Low-energy theorems for the scattering of photons and gravitons by a target with arbitrary spin”, TMF, 8:1 (1971),  16–22  mathnet; Theoret. and Math. Phys., 8:1 (1971), 639–643
1970
5. R. M. Muradyan, “Solution of the problem of random walks in a space of constant curvature”, TMF, 2:3 (1970),  328–332  mathnet; Theoret. and Math. Phys., 2:3 (1970), 236–239
1964
6. I. Sh. Vashakidze, R. M. Muradyan, A. N. Tavkhelidze, G. A. Chilashvili, V. P. Shelest, “An investigation into the analytical properties of the scattering amplitude in the non-relativistic three-body problem”, Dokl. Akad. Nauk SSSR, 158:6 (1964),  1302–1305  mathnet
1963
7. R. M. Muradyan, “A study of the analytic properties of ladder diagrams by the method of complex orbital angular momenta”, Dokl. Akad. Nauk SSSR, 149:1 (1963),  80–83  mathnet  mathscinet
1960
8. R. M. Muradyan, “Azimuthal asymmetry during the scattering of Dirac particles”, Dokl. Akad. Nauk SSSR, 131:5 (1960),  1057–1059  mathnet  mathscinet  zmath
1958
9. V. M. Arutyunyan, R. M. Muradyan, A. A. Sokolov, “An asymptotic expression for a degenerate hypergeometric function”, Dokl. Akad. Nauk SSSR, 122:5 (1958),  751–754  mathnet  mathscinet  zmath
1957
10. R. M. Muradyan, “Asymptotic formulas for generalized Legendre functions and Gegenbauer functions”, Dokl. Akad. Nauk SSSR, 115:5 (1957),  887–890  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019